# SDR HNAA2019012100023

- Difficulty date: January 18, 2019
- Submitted: January 21, 2019
- Operation: Air carrier
- Aircraft: N906AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500894
- Aircraft time: 34,104 hours, 29,553 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NDIS  906  33-20  0007020  18JAN19  SBY  CLOSE MOST FWD FLOOR EMERGENCY LIGHT STRIP IS INOP. FACT  18JAN19  10:40  SBY R& R MOST FWD LIGHT STRIP IAW AMM TASK NUMBERS 33-50-12-00-801-A AND 33-50-12-400-801-A.
